Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 1, Pages 137-146
http://dx.doi.org/10.1155/S0161171281000094

Oscillation in second order functional equations with deviating arguments

Department of Mathematics, University of Wisconsin Center, Manitowoc, Wisconsin 54220, USA

Received 16 October 1979

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For the pair of functional equations (A)(r(t)y(t))+p(t)h(h(g(t)))=f(t) and (B)(r(t)y(t))p(t)h(y(g(t)))=0 sufficient conditions have been found to cause all solutions of equation (A) to be oscillatory. These conditions depend upon a positive solution of equation (B).